# SDR 98ZZZX3615

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4168
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 51L532
- Condition: Damaged
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ATTAINING CRUISE ALTITUDE FL 290, ENGINE STALLED AND FIRE WARNING ACTIVATED.  DISASSEMBLY INSPECTION REVEALED TWELVE 2ND STAGE TURBINE BLADES BROKEN AT PLATFORM AND AN ADDITIONAL 10 BLADES BROKEN APPROXIMATELY ONE INCH ABOVE PLATFORM.  HPT MODULE 851 HOURS/371 CYCLES SINCE REPAIR.  FRACTURED BLADES HAVE BEEN FOWARDED TO PRATT & WHITNEY ENGINEERING FOR ANALYSIS.
